Randomized rounding algorithms for large scale unsplittable flow problems - Archive ouverte HAL Access content directly
Journal Articles Journal of Heuristics Year : 2021

Randomized rounding algorithms for large scale unsplittable flow problems

Algorithmes d'arrondi aléatoire pour les problèmes de flot insécable de grande taille

Abstract

Unsplittable flow problems cover a wide range of telecommunication and transportation problems and their efficient resolution is key to a number of applications. In this work, we study algorithms that can scale up to large graphs and important numbers of commodities. We present and analyze in detail a heuristic based on the linear relaxation of the problem and randomized rounding. We provide empirical evidence that this approach is competitive with state-of-the-art resolution methods either by its scaling performance or by the quality of its solutions. We provide a variation of the heuristic which has the same approximation factor as the state-of-the-art approximation algorithm. We also derive a tighter analysis for the approximation factor of both the variation and the state-of-the-art algorithm. We introduce a new objective function for the unsplittable flow problem and discuss its differences with the classical congestion objective function. Finally, we discuss the gap in practical performance and theoretical guarantees between all the aforementioned algorithms.
Fichier principal
Vignette du fichier
Paper_SRR.pdf (977.91 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-04637969 , version 1 (08-07-2024)

Identifiers

Cite

François Lamothe, Emmanuel Rachelson, Alain Haït, Cedric Baudoin, Jean-Baptiste Dupé. Randomized rounding algorithms for large scale unsplittable flow problems. Journal of Heuristics, 2021, 27 (6), pp.1081-1110. ⟨10.1007/s10732-021-09478-w⟩. ⟨hal-04637969⟩

Collections

ENAC
0 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More